# SDR USAA060685

- Difficulty date: May 10, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6550577508
- Condition: Gouged
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FRONT SPAR RT AT FS 182 GOUGED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLES IAW EA 97657, DEFECT SIZE: 3.9 INCH.
